| Catalog Number |
115-290 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "rupture" and "2 lumps which a biopsy was done and the results are negative for malignancy" and "fluid was found and 10 ml's was tested which came back degenerating a-cellular material".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture.